Skip to main content Accessibility help
×
Home
  • Print publication year: 2016
  • Online publication date: August 2016

REFERENCES

[1] J., Baldwin, The Vaught Conjecture: Do uncountable models count?, Notre Dame Journal of Formal Logic, vol. 48 (2007), pp. 79–92.
[2] J., Baldwin, Categoricity, AMS University Lecture Series, AMS, 2009.
[3] J., Baldwin, Amalgamation, absoluteness, and categoricity, Proceedings of the 11th Asian Logic Conference, World Scientific Publishing, Hackensack, NJ, 2012, pp. 22–50.
[4] J., Baldwin, S., Friedman, M., Koerwien, and M., Laskowski, Three red herrings around Vaught's Conjecture, Transactions of the American Mathematical Society, vol. 268 (2016), pp. 3673–3694.
[5] J., Baldwin and P., Larson, Iterated elementary embeddings and the model theory of infinitary languages, Annals of Pure and Applied Logic, vol. 167 (2016), pp. 309–334.
[6] J., Barwise, The Syntax and Semantics of Infinitary Languages, Lecture Notes in Mathematics, vol. 72, Springer-Verlag, Berlin and New York, 1968, pp. 166–181.
[7] J., Barwise, Back and forth through infinitary logics, Studies in Model Theory (M., Morley, editor), MAA, 1973.
[8] J., Barwise, Admissible Sets and Structures, Springer-Verlag, Berlin, 1975.
[9] J., Barwise and S., Feferman, Handbook of Model Theoretic Logics, Springer-Verlag, Berlin, 1985.
[10] J., Baumgartner, The Hanf number for complete sentences (without GCH), The Journal of Symbolic Logic, vol. 39 (1974), pp. 575–578.
[11] M., Bays, M., Gavrilovich, and M., Hils, Some definability results in abstract Kummer theory, International Mathematics Research Notices, vol. 14 (2014), pp. 3975–4000.
[12] M., Bays, B., Hart, T., Hyttinen, M., Kesälä, and J., Kirby, Quasiminimal structures and excellence, Bulletin of the London Mathematical Society, vol. 46 (2014), pp. 155–163.
[13] M., Bays, B., Hart, and A., Pillay, Universal covers of commutative finite Morley rank groups, preprint.
[14] M., Bays and J., Kirby, Excellence and uncountable categoricity of Zilber's exponential fields, preprint. 175
[15] M., Bays and B., Zilber, Covers of multiplicative groups of algebraically closed fields of arbitrary characteristic, Bulletin of the London Mathematical Society, vol. 43 (2011), pp. 689–702.
[16] J., Burgess, Equivalences generated by families of Borel sets, Proceedings of the American Mathematical Society, vol. 69 (1978), pp. 323–326.
[17] W., Calvert, J., Knight, and J., Millar, Computable trees of Scott rank and computable approximation, The Journal of Symbolic Logic, vol. 71 (2006), pp. 283–298.
[18] M., Dickmann, Larger infinitary languages, in [9].
[19] H., Friedman and R., Jensen, A note on admissible ordinals, in [6].
[20] S., Friedman, T., Hyttinen, and M., Koerwien, The nonabsoluteness of model existence in uncountable cardinals for, Notre Dame Journal of Formal Logic, vol. 54 (2013), pp. 137–151.
[21] R., Gandy, G., Kreisel, and W. W., Tait, Set existence, Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 8 (1960), pp. 577–582.
[22] S., Gao, On automorphism groups of countable structures, The Journal of Symbolic Logic, vol. 63 (1998), pp. 891–896.
[23] S., Gao, Invariant Descriptive Set Theory, Pure and Applied Mathematics, vol. 293, CRC Press, Boca Raton, 2009.
[24] V., Harnik and M., Makkai, A tree argument in infinitary model theory, Proceedings of the American Mathematical Society, vol. 67, 1977, pp. 309–314.
[25] L., Harrington, Analytic determinacy and, The Journal of Symbolic Logic, vol. 43 (1978), pp. 685–693.
[26] M., Hindry and J., Silverman, Diophantine Geometry. An Introduction, Graduate Texts in Mathematics, vol. 201, Springer-Verlag, New York, 2000.
[27] P., Hinman, Recursion Theoretic Hierarchies, Springer-Verlag, Berlin, New York, 1978.
[28] G., Hjorth, Knight's model, its automorphism group, and characterizing the uncountable cardinals, Journal of Mathematical Logic, vol. 2 (2002), pp. 113– 144.
[29] G., Hjorth, A note on counterexamples to the Vaught conjecture, Notre Dame Journal of Formal Logic, vol. 48 (2007), pp. 49–51.
[30] T., Jech, Set Theory, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2003.
[31] A., Kanamori, The Higher Infinite, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1994.
[32] I., Kaplinsky, Infinite Abelian Groups, University of Michigan Press, Ann Arbor, 1954.
[33] M., Kaufmann, The quantifier “there exist uncountably many” and some of its relatives, in [9].
[34] A. S., Kechris, Classical Descriptive Set Theory, Springer-Verlag, New York, 1995.
[35] A. S., Kechris, D. A., Martin, and R., Solovay, Introduction to Q-theory, Cabal Seminar 79–81, Lecture Notes in Mathematics, vol. 1019, Springer, Berlin, 1983, pp. 199–282.
[36] H. J., Keisler, Logic with the quantifier “there exist uncountably many”, Annals of Mathematical Logic, vol. 1 (1970), pp. 1–93.
[37] H. J., Keisler, Model Theory of Infinitary Languages, North-Holland, Amsterdam, 1971.
[38] H. J., Keisler and M., Morley, Elementary extensions of models of set theory, Israel Journal of Mathematics, vol. 6 (1968), pp. 49–65.
[39] J., Kirby, On quasiminimal excellent classes, The Journal of Symbolic Logic, vol. 75 (2010), pp. 551–564.
[40] J., Knight, A complete-sentence characterizing, The Journal of Symbolic Logic, vol. 42 (1977), pp. 59–62.
[41] J., Knight, Prime and atomic models, The Journal of Symbolic Logic, vol. 43 (1978), pp. 385–393.
[42] J., Knight, A., Montalbán, and N., Schweber, Computable structures in generic extensions, preprint.
[43] D., Kueker, Back-and-forth arguments in infinitary languages, Infinitary Logic: In Memoriam Carol Karp (D., Kueker, editor), Lecture Notes in Mathematics, vol. 72, Springer-Verlag, Berlin, 1975.
[44] D., Kueker, Countable approximations and Löwenheim–Skolem theorems, Annals of Mathematical Logic, vol. 11 (1977), pp. 57–103.
[45] D., Kueker, Uniform theorems in infinitary logic, Logic Colloquium ‘77, Studies in Logic and the Foundations of Mathematics, vol. 96, North-Holland, Amsterdam, New York, 1978.
[46] K., Kunen, SetTheory: AnIntroduction to Independence Proofs, Studies in Logic and the Foundations of Mathematics, vol. 102, North-Holland, Amsterdam, 1983.
[47] P., Larson, Axiomatizing Scott processes, preprint.
[48] M. C., Laskowski and S., Shelah, On the existence of atomic models, The Journal of Symbolic Logic, vol. 58 (1993), pp. 1189–1194.
[49] M., Makkai, An “admissible” generalization of a theorem on countable sets of reals with applications, Annals of Mathematical Logic, vol. 11 (1977), pp. 1–30.
[50] M., Makkai, Infinitary Logic, Handbook of Mathematical Logic (J., Barwise, editor), Studies in Logic and the Foundations of Mathematics, vol. 90, North-Holland, Amsterdam, New York, Oxford, 1977.
[51] M., Makkai, An example concerning Scott heights, The Journal of Symbolic Logic, vol. 46 (1981), pp. 301–318.
[52] J., Malitz, The Hanf number for complete-sentences, in [6].
[53] R., Mansfield, Omitting types: application to descriptive set theory, Proceedings of the American Mathematical Society, vol. 47 (1975), pp. 198– 200.
[54] R., Mansfield and G., Weitkamp, Recursive Aspects of Descriptive Set Theory, Oxford University Press, Oxford, 1985.
[55] D., Marker, Basic definability notions for, appendix to [3].
[56] D., Marker, Model Theory: An Introduction, Springer Graduate Texts in Mathematics, Springer, Berlin, 2002.
[57] D. A., Martin, The axiom of determinateness and reduction principles in the analytical hierarchy, Bulletin of the American Mathematical Society, vol. 74 (1968), pp. 687–689.
[58] D. A., Martin and A. S., Kechris, Infinite games and effective descriptive set theory, Analytic Sets (C. A., Rogers et al., editors), Academic Press, London, 1980.
[59] A., Montalbán, A computability theoretic equivalent to Vaught's conjecture, Advances in Mathematics, vol. 235 (2013), pp. 56–73.
[60] M., Morley, The number of countable models, The Journal of Symbolic Logic, vol. 35 (1970), pp. 14–18.
[61] Y., Moschovakis, Descriptive Set Theory, North Holland, Amsterdam, 1980.
[62] M., Nadel, and admissible fragments, in [9].
[63] M., Nadel, More Löwenheim–Skolem results for admissible sets, Israel Journal of Mathematics, vol. 18 (1974), pp. 53–64.
[64] M., Nadel, Scott sentences and admissible sets, Annals of Mathematical Logic, vol. 7 (1974), pp. 267–294.
[65] J.-P., Ressarye, Models with compactness properties relative to an admissible language, Annals of Mathematical Logic, vol. 11 (1977), pp. 31–55.
[66] G., Sacks, Metarecursively enumerable sets and admissible ordinals, Bulletin of the American Mathematical Society, vol. 72 (1966), pp. 59–64.
[67] G., Sacks, On the number of countable models, Southeast Asian Conference on Logic (Singapore, 1981), Studies in Logic and the Foundations of Mathematics, vol. 111, North-Holland, Amsterdam, 1983, pp. 185–195.
[68] G., Sacks, Higher Recursion Theory, Springer-Verlag, Berlin, 1990.
[69] S., Shelah, Categoricity in of sentences in, Israel Journal of Mathematics, vol. 20 (1975), pp. 127–148.
[70] S., Shelah, Classification theory and the number of nonisomorphic models, vol. 92 (1978).
[71] S., Shelah, The number of pairwise non-elementarily-embeddable models, The Journal of Symbolic Logic, vol. 54 (1989), pp. 1431–1455.
[72] S., Shelah, Borel sets with large squares, Fundamenta Mathematicae, vol. 159 (1999), pp. 1–50.
[73] S., Shelah, L., Harrington, and M., Makkai, A proof of Vaught's conjecture for-stable theories, Israel Journal of Mathematics, vol. 49 (1984), pp. 259–280.
[74] J., Silver, Counting the number of equivalence classes of Borel and coanalytic equivalence relations, Annals of Mathematical Logic, vol. 18 (1980), pp. 1–28.
[75] T., Slaman and J., Steel, Definable functions on degrees, Cabal Seminar 81–85, Lecture Notes in Mathematics, vol. 1333, Springer, Berlin, 1988, pp. 37–55.
[76] I., Souldatos, Characterizing the powerset by a complete (Scott) sentence, Fundamenta Mathematicae, vol. 222 (2013), pp. 131–154.
[77] I., Souldatos, Notes on cardinals that are characterizable by a complete (Scott) sentence, Notre Dame Journal of Formal Logic, vol. 55 (2014), pp. 533–551.
[78] J., Steel, On Vaught's conjecture, Cabal Seminar 76–77, Lecture Notes in Mathematics, vol. 689, Springer, Berlin, 1978, pp. 193–208.
[79] B., Zilber, Pseudo-exponentiation on algebraically closed fields of characteristic zero, Annals of Pure and Applied Logic, vol. 132 (2005), pp. 67–95.
[80] B., Zilber, Covers of the multiplicative group of an algebraically closed field of characteristic zero, Journal of the London Mathematical Society, vol. 74 (2006), pp. 41–58.